p-ISSN: 1306-696x | e-ISSN: 1307-7945
Volume : 3 Supp : 1 Year : 2022

Quick Search




SCImago Journal & Country Rank
Turkish Journal of Trauma and Emergency Surgery THE ACUTE ABDOMEN DUE TO USE OF ORAL ANTICOAGULANTS: SPONTANEOUS INTRAABDOMINAL HEMORRHAGE (A CASE REPORT) [Ulus Travma Acil Cerrahi Derg]
Ulus Travma Acil Cerrahi Derg. 1997; 3(1): 88-90

THE ACUTE ABDOMEN DUE TO USE OF ORAL ANTICOAGULANTS: SPONTANEOUS INTRAABDOMINAL HEMORRHAGE (A CASE REPORT)

Ahmet Rahmi Hatipoğlu1, Zeki Hoşcoşkun1, Mustafa Ahsen1
Trakya Üniversitesi Tıp Fakültesi Genel Cerrahi Ad

Long term oral use of anticoagulant at prophylactic doses increase the tendency towards bleeding and can cause spontaneous bleedings. Although spontaneous bleedings often occur as hematemesis, melena, epistaxis and menorrhagia, they can rarely manifest as intraabdominal bleedings. This kind of bleeding can be misleading since it can be diagnosed as an acute abdominal syndrome. A rare emergency case of acute abdominal syndrome due to intraabdominal free blood is presented.

Keywords: ACUTE ABDOMEN, COUMADIN, INTRAABDOMINAL HEMORRHAGE

ORAL ANTİKOAGULAN (WARFARİN SODYUM) KULLANIMINA BAĞLI AKUT KARIN TABLOSU

Ahmet Rahmi Hatipoğlu1, Zeki Hoşcoşkun1, Mustafa Ahsen1
Trakya Üniversitesi Tıp Fakültesi Genel Cerrahi Ad

Uzun süreli profilaksi veya tedavi amacıyla oral antikoagulan kullanımı kanama eğilimini artırır ve spontan kanamalara sebep olabilir. Spontan kanamalar sıklıkla hematemez, melena, epistaksis, meno-metroraji v.b. şeklinde görülmekle beraber nadiren karın içi boşluğa kanama şeklinde de karşımıza çıkabilir. Bu tür bir kanama akut karın tablosu oluşturarak yanıltıcı olabilir. Bu yazıda, oral antikoagulan kullanıma bağlı karın içi serbest kanama ve buna bağlı akut karın tablosuyla acil servise başvuran bir olgu, literatürde nadir rastlanması nedeniyle sunulmuştur.

Anahtar Kelimeler: AKUT KARIN, KUMADİN, KARIN İÇİ KANAMA

Ahmet Rahmi Hatipoğlu, Zeki Hoşcoşkun, Mustafa Ahsen. THE ACUTE ABDOMEN DUE TO USE OF ORAL ANTICOAGULANTS: SPONTANEOUS INTRAABDOMINAL HEMORRHAGE (A CASE REPORT). Ulus Travma Acil Cerrahi Derg. 1997; 3(1): 88-90